University of Surrey

Test tubes in the lab Research in the ATI Dance Research

On robust stability of time-variant discrete-time nonlinear systems with bounded parameter perturbations

Mandic, DP and Chambers, JA (2000) On robust stability of time-variant discrete-time nonlinear systems with bounded parameter perturbations IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, 47 (2). pp. 185-188.

Full text not available from this repository.

Abstract

The upper and lower bounds for asymptotic stability (AS) of a time-variant discrete-time nonlinear system with bounded parameter perturbations are provided. The analysis is undertaken for a class of nonlinear relaxation systems with the saturation nonlinearity of sigmoid type. Based upon the theory of convex polytopes and underlying linear relaxation equation, the bounds of the stability region for such a nonlinear system are derived for every time instant.

Item Type: Article
Authors :
NameEmailORCID
Mandic, DPUNSPECIFIEDUNSPECIFIED
Chambers, JAj.a.chambers@surrey.ac.ukUNSPECIFIED
Date : 1 January 2000
Identification Number : https://doi.org/10.1109/81.828571
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 13:27
Last Modified : 17 May 2017 13:27
URI: http://epubs.surrey.ac.uk/id/eprint/839275

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800